MAUDE Adverse Event Report: MEDTRONIC (CHANGZHOU) MEDICAL DEVICES TE SOLERA VOYAGER 5.5; SCREWDRIVER

MEDTRONIC (CHANGZHOU) MEDICAL DEVICES TE SOLERA VOYAGER 5.5; SCREWDRIVER
Model Number 6550003
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from user facility via a manufacturer representative regarding devices used for spinal therapy.It was repo rted that the instruments were broken and expired.There was no patient involvement reported.There were no further complications reported regarding the event.

Brand Name
SOLERA VOYAGER 5.5
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
MEDTRONIC (CHANGZHOU) MEDICAL DEVICES TE
building #3, 11 changjiang nor
changzhou jiangsu,cn
Manufacturer (Section G)
MEDTRONIC (CHANGZHOU) MEDICAL DEVICES TE
building #3, 11 changjiang nor
changzhou jiangsu,cn
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key25104671
Report Number3005677016-2026-00006
Device Sequence Number10749866
Product Code HXX
UDI-Device Identifier00643169754508
UDI-Public(01)00643169754508(11)230401(10)K22M3042
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6550003
Device Catalogue Number6550003
Device Lot NumberK22M3042
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Initial Report FDA Received Date05/06/2026
Date Device Manufactured04/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown